Iatrogenic horner syndrome: What is the cause? Epidural analgesia or chest tube? A case report


Creative Commons License

Yildirim H. U. , Atici Ş. R. , Türkyilmaz G. G. , Nebioǧlu H. Ş. , Bakir M.

Anestezi Dergisi, vol.27, no.3, pp.228-231, 2019 (Refereed Journals of Other Institutions) identifier

  • Publication Type: Article / Article
  • Volume: 27 Issue: 3
  • Publication Date: 2019
  • Doi Number: 10.5222/jarss.2019.28247
  • Title of Journal : Anestezi Dergisi
  • Page Numbers: pp.228-231

Abstract

Copyright © 2019 Anesthesiology and Reanimation Specialists' Society.Iatrogenic Horner Syndrome (HS) may occur due to analgesia and surgical interventions. A case that developed HS following chest tube placement after lung surgery and opioid application via epidural catheter is presented here. The aim of this report is to discuss the differential diagnosis of HS in the light of the literature.